# SDR 2002UALA01708

- Difficulty date: November 10, 2002
- Submitted: November 20, 2002
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 11,457 hours
- Engine: Pwa PW2037
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part serial: 180
- Condition: Chafed
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE FORWARD MOUNT CHAFED. AFT SIDE OF FWD ISOLATOR BEARING JOURNAL.  MAJOR REPAIR ACCOMPLISHED.INSTALLED NEW FWD MOUNT.
